Are the following the names of the medications you have listed, I think your spelling is off a little.
A cursory check showed no drug interactions concerning gait or balance.
Of the dugs listed as ototoxic, potentially harmful to the ears and balance, I only saw Phenytoin.
"Other medications may cause temporary ototoxicity:
Anticonvulsants, such as phenytoin (Dilantin®) and carbamazepine (Tegretol®)
Antidepressants, such as clomipramine (Anafranil®) and amoxapine (Asendin®)
Antihypertensives, such as labetolol (Trandate® or Normodyne®) and enalapril (Vasotec®)
Loop diuretics, such as bumetanide (Bumex®) and furosemide (Lasix®)
Pain relievers, such as aspirin
Quinine (chloroquine, quinidine)"www.lvhn.org/conditions_treatments/brain_and_nerves/balance_problems/ototoxicity/learn_about_ototoxicity
Drugs are metabolized by various mechanisms, liver and kidneys being common routes. Phenytoin is a medication that can have its metabolizing rate significantly effected by other medications, even over-the-counter medications. Because of this, you need to be careful with other medications that would be added to what you're taking now, prescript
ion or over-the-counter. They have the potential to increase the level of phenytoin in your blood. This may worsen the effects of the phenytoin in terms of balance. Always consult with your doctor or pharmacist with medication questions.
Lastly, consulting a good ENT may be of value, to be sure there is not an underlying process occurring, and the ENT may be able to make suggestions on controlling your problem.
I take Phenytoin 300 mg twice a day, I've taken it for over 20 years. I've not had problems with it with the exception of some neuropathy.